Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Dingo

Member
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Dingo

  • Rank
    New Member
  1. Try the Cetaphil moisturizer. Might make your face a tad shiney (for 15-20 min after application) but will keep your skin moisturized for a LONG time. I found it to be a life saver in the early stages of the BP "break-in" period. Here's a link: http://www.acne.org/rate_item.php?item_id=11 Also...make sure you are using one of the recommended BP gels. e.g. 2.5% BP. The brand matters I'm afraid, I found "Neutrogena On-the-Spot Acne Treatment" worked well, and Dan's BP Gel worked the best (by
  2. Hello, Well I'm not Dan, but my two cents is this: Red/dry skin to a degree is normal, however if it's really noticable you may wish to cut down on the amount of BP you are using. It's important to work up the dose gradually as outlined in the Regimen Docs, secondly it's really important to use a one of the recommended moisturizers (I use Cetaphil Dail Facial Moisturizer), as this should keep your skin properly hydrated, and keep the irritation down to a minimum. You should notice the irrita
  3. Ok as it turns out Glycolic = AHA .....oops. However I'm still curious how Neostrata commands such a handsome price. Marketing? Lovely canister?
  4. Hello everyone, Well I'm into week 5, and so far doing great. I'm basically clear, however I'm looking to fine tune the moisturizer to exfoiliate, as I'm getting some minor flaking and the odd clogged pore (nothing that develops into a big zit thankfully due to the ever present BP). So I've been doing some research and have discovered two options: 1. Alpha Hydroxy Acid (AHA) based moisturizers such as the Eucerin Renewal w/ AHA and 2. Glycolic Acid based moisturizers such as the "Neostrata
  5. If I can add my two cents: For those that worry about "chances" of this and that happening. Guess what I was on accutane for 8 months and there are ALOT of nasty things (http://www.rocheusa.com/products/accutane/) that happen, and CAN happen when you go on that drug. Most if not all drugs have risks associated with them and that's a fact of modern pharmacology. For me the accutane the decision was still simple, continue being miserable and wasting my life away feeling sorry for myself, or ta
  6. Hah. I was going to post this exact question. I'm on week 3 and I've destroyed 2 shirts already (on the bright side this regimen will give me an excuse to keep my wardrobe up to date ). I can say, don't "express" wash your hair (say...before a haircut) before washing off the BP....some water dripped off my face and onto my shirt and wow.....that shirt was bleached instantly; victim #1. Quite the sight to behold. Victim #2 was slightly bleached due to me falling asleep and I guess some went
  7. I would second the accutane suggestion. I went on it when I was 19 (now 24) when I basically was so frustrated I figured it was the lesser of all the evils. Even though it MAY not work for you (though 2 courses has a VERY high success rate), it will most likely reset the clock (i.e. you most likely WILL have clear skin at the end of the course) and give you a sense that you are doing something to knock the crap out of your acne. I'm frankly a huge believer in Accutane, as it got me from prett
×